Erratum. Optimal L ...-Error Estimates for Piecewise Linear Finite Elements in ...
Numerische Mathematik, Tome 52 (1987) no. 5, p. 604
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
uniform convergence error estimates, finite elements, Sobolev's inequality
@article{NUMA_1987__52_5_251450,
author = {Ludwig Kohaupt},
title = {Erratum. {Optimal} {L} {...-Error} {Estimates} for {Piecewise} {Linear} {Finite} {Elements} in ...},
journal = {Numerische Mathematik},
pages = {604--604},
year = {1987},
volume = {52},
number = {5},
language = {en},
url = {http://geodesic.mathdoc.fr/item/NUMA_1987__52_5_251450/}
}
Ludwig Kohaupt. Erratum. Optimal L ...-Error Estimates for Piecewise Linear Finite Elements in .... Numerische Mathematik, Tome 52 (1987) no. 5, p. 604. http://geodesic.mathdoc.fr/item/NUMA_1987__52_5_251450/